# SDR REXA2019020300115

- Difficulty date: February 3, 2019
- Submitted: February 7, 2019
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 26,348 hours, 18,056 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: 79988
- Condition: Discharged
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGNS (LOWER) NOT ILLUMINATED AT ROW 12. BOTH SIDES NOT ILLUMINATED. REMOVED BATTERY PACKS NR 3 AND NR 5, AND INSTALLED SERVICEABLE IAW AMM 33-51-17. EMERGENCY LIGHT OPS CHECK GOOD, AIRCRAFT OK FOR SERVICE. NR 3 PS37 P/N ON/OFF AD-2013-1A S/N OFF 79988 S/N ON 141157. NR 5 PS43 P/N OFF AD-2013-1A P/N ON 2013-1A S/N OFF 71917 S/N ON 98215.
